# SDR C2XA00IA459

- Difficulty date: December 7, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N34817
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 152
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: S5217630120200
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL - DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, THE PASSENGER DOOR INNER SKIN WAS FOUND TO BE CRACKED IN TWO PLACES ON THE BOTTOM SECTION.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW ATR42-320 SRM 52-11-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
